Open Access
2013 New Exact Solutions for a Generalized Double Sinh-Gordon Equation
Gabriel Magalakwe, Chaudry Masood Khalique
Abstr. Appl. Anal. 2013(SI13): 1-5 (2013). DOI: 10.1155/2013/268902


We study a generalized double sinh-Gordon equation, which has applications in various fields, such as fluid dynamics, integrable quantum field theory, and kink dynamics. We employ the Exp-function method to obtain new exact solutions for this generalized double sinh-Gordon equation. This method is important as it gives us new solutions of the generalized double sinh-Gordon equation.


Download Citation

Gabriel Magalakwe. Chaudry Masood Khalique. "New Exact Solutions for a Generalized Double Sinh-Gordon Equation." Abstr. Appl. Anal. 2013 (SI13) 1 - 5, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1294.35144
MathSciNet: MR3091226
Digital Object Identifier: 10.1155/2013/268902

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI13 • 2013
Back to Top